# SDR UALA2011011900303

- Difficulty date: January 18, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 61,726 hours, 22,789 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR WEB BETWEEN BS 1681 AND STA 1720 AT RBL 50 UNDER GALLEY FLOOR FRAME.  MAJOR REPAIR ACCOMPLISHED: REPLACED AFT SHEAR DECK WEB PER EA PD 57-53-070 AND SRM 53-60-51 REPAIR 2.  THIS REPAIR IS CONSIDERED A PERMANENT WITH NO FURTHER ACTION REQUIRED.
